A Bochner-Martinelli formula for vector fields which satisfy the generalized Cauchy-Riemann equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 4, p. 555-566
@article{ASNSP_1988_4_15_4_555_0,
     author = {Brummelhuis, Raymond},
     title = {A Bochner-Martinelli formula for vector fields which satisfy the generalized Cauchy-Riemann equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {4},
     year = {1988},
     pages = {555-566},
     zbl = {0693.32004},
     mrnumber = {1029854},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_4_555_0}
}
Brummelhuis, R. G. M. A Bochner-Martinelli formula for vector fields which satisfy the generalized Cauchy-Riemann equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 4, pp. 555-566. http://www.numdam.org/item/ASNSP_1988_4_15_4_555_0/

[1] L.A. Aizenberg - A.P. Yuzhakov, Integral representations and residues in multidimensional complex analysis, Translations of mathematical monographs, vol. 58, American Math. Soc., 1983. | MR 735793 | Zbl 0537.32002

[2] H. Burkhardt - W.F. Meyer, Potential theorie, Encyklopädie der Mathematischen Wissenschaften II A 7b, Leipzig, 1915.

[3] N.M. Günter, Potential theory and its applications to basic problems of mathematical physics, Frederick Ungar publishing Co., New York, 1967. | MR 222316 | Zbl 0164.41901

[4] A. Korányi - S. Vagi, Group theoretic remarks on Riesz systems on balls, Proc. Amer. Math. Soc. 85(2), 1982, 200-205. | MR 652442 | Zbl 0497.43005

[5] E.M. Stein - G. Weiss. Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, 1971. | MR 304972 | Zbl 0232.42007